Journal of Statistical Theory and Applications

Volume 13, Issue 3, September 2014, Pages 205 - 211

Some Inferences on the Levy distribution

Authors
M. Ahsanullah, Valery B. Nevzorov
Corresponding Author
M. Ahsanullah
Available Online 30 September 2014.
DOI
https://doi.org/10.2991/jsta.2014.13.3.2How to use a DOI?
Abstract
Some distributional properties of Levy distribution are presented. Limiting distributions of the extreme order statistics are given. Based on the distributional properties a characterization of the Levy distribution is shown.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
13 - 3
Pages
205 - 211
Publication Date
2014/09
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2014.13.3.2How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - M. Ahsanullah
AU  - Valery B. Nevzorov
PY  - 2014
DA  - 2014/09
TI  - Some Inferences on the Levy distribution
JO  - Journal of Statistical Theory and Applications
SP  - 205
EP  - 211
VL  - 13
IS  - 3
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2014.13.3.2
DO  - https://doi.org/10.2991/jsta.2014.13.3.2
ID  - Ahsanullah2014
ER  -